# SDR DHL2008753513

- Difficulty date: March 10, 2008
- Submitted: April 8, 2008
- Operation: Air carrier
- Aircraft: N753DH
- Make and model: Boeing 727223
- Aircraft serial: 22468
- Aircraft time: 59,384 hours, 31,301 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 590-740
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK GOUGED, BS 700, RBL 25.  REMOVED SEAT TRACK SECTION, FABRICATED SEAT TRACK FROM BAC1503-792 PO NR 9006020, 172" LONG, AND REPAIR ANGLE FROM BAC1503-100122, PO NR 9006027, 12 INCH LONG, AND INSTALLED SEAT TRACK PER B727 SRM 53-10-5 FIG 1 AND 51-302.
